MAUDE Adverse Event Report: BARD ACCESS SYSTEMS TITANIUM LG SUB-Q-PORT K; IMPLANTABLE PORT

BARD ACCESS SYSTEMS TITANIUM LG SUB-Q-PORT K; IMPLANTABLE PORT
Model Number 0602230
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the device was provided and a lot history review was performed.The device was not returned for evaluation, therefore the investigation is inconclusive for the reported failure.The definitive root cause is unknown.The device is labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model 0602230 implantable port allegedly experienced foreign material on the device.This information was received from one source.One patient was involved and there was no reported patient injury.Patient information was not provided.

Brand Name
TITANIUM LG SUB-Q-PORT K
Common Device Name
IMPLANTABLE PORT
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9205652
Report Number3006260740-2019-03115
Device Sequence Number16908634
Product Code LJT
UDI-Device Identifier00801741025563
UDI-Public(01)00801741025563
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number0602230
Device Catalogue Number0602230
Device Lot NumberRECV2758
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2019
Initial Report FDA Received Date10/17/2019
Patient Sequence Number1